Yes it is possible to be overmedicated and the meds can cause sleepiness or anorexia or weight gain. It is also possible that you have an underlying condition making you tired.
I was being treated for depression for a couple years before we found the underlying cause for my fatigue. I have a lupus-like condition called UCTD (undifferentiated connective tissue disease). I am very sensative to the sun (I get rashes and it causes a flare of disease including fatigue, joint pain, rashes and more). Some of these chronic illnesses or very difficult to dx and I didn't get to the bottom of it until I typed in all my symptoms in a web browser and came up with lupus (after many hours of search on the net). Then the docs (eventually) confirmed it and started treatment. My nickname, AlwaysRosie, came from my illness which causes a rash and makes my cheeks 'always rosie'.
If you have some other symptoms besides the fatigue, try an internet search or go to the forums here for chronic fatigue, lymes disease, etc. and see if your symptoms match. I had some weird symptoms that I didn't know about because I didn't know it was abnormal.
But . . . it could just be a case of overmedication too. Depression itself can cause you to be tired. But your doc should work with you till you get to the bottom of it.
Do you have any other symptoms besides fatigue??
In His Grip,
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, High BP, GI Inflamation, Diverticuloses
Plaquenil, RX Motrin, Lexapro, Amitriptylene, Salagen, Lotrel
Please help HealingWell help others. Donate today: https://www.healingwell.com/donate/